Equivariant semi-algebraic triangulation of real algebraic G-varieties

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 141
  • Download : 0
Publisher
Kyushu University
Issue Date
1996-01
Language
English
Citation

KYUSHU JOURNAL OF MATHEMATICS, v.50, no.1, pp.179 - 205

ISSN
1340-6116
URI
http://hdl.handle.net/10203/73844
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0